# SDR UIEA2021111002386

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 85,130 hours, 12,843 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FO SIDE OUTLET / NO HEAT.( PERF PACK TEMP CONTROL TEST IAW AMM 21-51-16. OPS CHECK GOOD. AIR TEMP FROM ALL FLIGHT DECK VENTS BLOWS WARM EVENLY. NO DEFECTS AT THIS TIME. )
